Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Relations between the transmitting and receiving properties of antennas


Author: A. F. Stevenson
Journal: Quart. Appl. Math. 5 (1948), 369-384
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/24815
MathSciNet review: 24815
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/24815
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society